# SDR CALA2016070100397

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 41,105 hours, 14,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323228
- Condition: Damaged
- Location: Bs 429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE ON SKIN AT BS 429 AT S26R. REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW ECRA 5331-02112.
